# SDR 2003UALA00064

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,172 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT FLOOR SUPPORT ATTACH CLIP, STA 700 LBL 46.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED T-CAP REPAIR.
